# SDR SWAA116219

- Difficulty date: August 29, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 9,213 hours, 5,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT FWD EEPLS LENS CRACKED.  REMOVED AND REPLACED LENS PER MM.
